# SDR FDEA201401190137

- Difficulty date: January 19, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55209
- Condition: Corroded
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 620 - 640 RT CREASE BEAM WEB FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 110.  FOUND OUT OF LIMITS IAW SRM 53-30-13, AD 1 FIG 101 REV 110.  CREASE BEAM WEB R & R IAW SRM 51-40-02 REV 111 & DWG 143N5520 SHT 3 REV B.  REPAIR CLASSIFIED AS MAJOR.
